I have been on birth control for many years & at age 27 I take my pills regularly, accidentally missing a dose then taking it immediately the next day only a hand full of times..... *(important detail)* My doctor told me about 6 months ago that I can skip the 'sugar/iron/inactive' pills, start my new pack each time instead & avoid having a monthly period. *(important detail)* My Dr. said that basically having a period is only necessary FOR pregnancy & skipping it going directly into a new pack is healthy. I have had regular, in fact very frequent intercourse with my boyfriend ejaculating inside of me during this 6 months of regular birth control intake, skipping the period/sugar pill week. *(important detail)* Starting about 3 weeks ago I began to have slightly very light brown pink come out after intercourse (I thought it was HIS cum discoloration) This discharge increased in frequency and color the following 2 weeks. As of now it is very brown, constantly thickening & changing texture, coming out after urination (almost a drip or 2 like spotting would be). My breasts were randomly very sore for like the first 1.5 weeks of this discoloration then stopped completely. During this recent increase of & darkening of my discharge (chocolate to dark chocolate color), I experienced slight cramping (nothing like my awful PMS cramps when I used to have the monthly periods). The cramping is almost constant now, not coming and going. Also the same day cramps became constant, I used my finger to swipe out a sample of what would be regular vaginal discharge....resulting in my entire finger covered in dark brown almost thick, not gooey, 'matte feel' discharge. I am so worried. I took a pregnancy test which was negative until 20 mins after taking it when I saw a medium transparency line in the results circle. Could I be pregnant even though I have taken my pills correctly? Or is this a sign of cancer? (As I had HPV a few years ago, Dr. confirming it went away... *(important detail)* (HPV was contracted AFTER I had my 3 vaccines of Guardasil shots). PLEASE help. PLEASE reply with similar personal experiences & the outcome/result. Thank You All!